# SDR RAIA970836

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: NTA118511
- Condition: Out Of Adjust
- Location: Nlg Door
- Part time: 11,355 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL - FLT 7171 - VIBRATION IN NOSE AFTER TAKEOFF.  ADJUSTED NOSE GEAR DOOR ACTUATING RODS.  (M)
